# SDR DALA12004087007

- Difficulty date: July 27, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 56,445 hours, 7,472 cycles
- System (JASC): 5240 · Service Doors
- Part: Battery
- Condition: Inoperative
- Location: Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER ASSIST SYSTEM AT R1 DOOR FAILED TEST.  REPLACED BATTERY AS PER AMM 52-11-20-401.  OPS CHECKED GOOD.
